Characterisations of Ideal Threshold Schemes

Pieprzyk, Josef; Xian-Mo Zhang
December 2004
Discrete Mathematics & Theoretical Computer Science (DMTCS);Dec2004, Vol. 7 Issue 2, p471
Academic Journal
We characterise ideal threshold schemes from different approaches. Since the characteristic properties are independent to particular descriptions of threshold schemes, all ideal threshold schemes can be examined by new points of view and new results on ideal threshold schemes can be discovered.


Related Articles

  • Product of Uniform Distribution and Stirling Numbers of the First Kind. Sun, Ping // Acta Mathematica Sinica;Dec2005, Vol. 21 Issue 6, p1435 

    Let V k = u 1 u 2 ⋯ u k , u i 's be i.i.d ∼ U(0, 1), the p.d.f of 1− V k+1 be the GF of the unsigned Stirling numbers of the first kind s( n, k). This paper discusses the applications of uniform distribution to combinatorial analysis and Riemann zeta function; several...

  • Equitable Partitions of Flat Association Schemes. Hirasaka, Mitsugu; Kang, Hanguk; Kim, Kijung // Graphs & Combinatorics;Jun2008, Vol. 24 Issue 2, p81 

    Let ( X, G) be an association scheme. We say that ( X, G) is flat if it is homogeneous and if any two distinct points have at most one common g-neighbor for each g ? G. In this paper we prove that any nondiscrete equitable partition of ( X, G) has at most one singleton if ( X, G) is flat, and {...

  • Imprimitive Association Schemes of Low Ranks and Higmanian Graphs. Chang, Yaotsu; Huang, Tayuan // Annals of Combinatorics;2000, Vol. 4 Issue 3/4, p317 

    Provides information on a study which examined the relationship between Higmanian graphs and imprimitive association schemes of rank 4. Background on imprimitive symmetric association schemes; Details on the rank 5 fission of the polar graph 0 [sub 5].

  • ADZE: a rarefaction approach for counting alleles private to combinations of populations. Zachary A. Szpiech; Mattias Jakobsson; Noah A. Rosenberg // Bioinformatics;Nov2008, Vol. 24 Issue 21, p2498 

    Motivation: Analysis of the distribution of alleles across populations is a useful tool for examining population diversity and relationships. However, sample sizes often differ across populations, sometimes making it difficult to assess allelic distributions across groups. Results: We introduce...

  • Characters of Association Schemes and Normal Closed Subsets. Hanaki, Akihide // Graphs & Combinatorics;Sep2003, Vol. 19 Issue 3, p363 

    We consider characters of association schemes. We define a kernel like subset for a character. It is a generalization of the kernel of a group character, but it need not be normal. We give a necessary and sufficient condition for it to be normal. Using this condition, we can read all normal...

  • Importance sampling for Jackson networks. Dupuis, Paul; Wang, Hui // Queueing Systems;Jun2009, Vol. 62 Issue 1/2, p113 

    Rare event simulation in the context of queueing networks has been an active area of research for more than two decades. A commonly used technique to increase the efficiency of Monte Carlo simulation is importance sampling. However, there are few rigorous results on the design of efficient or...

  • Multigrid second-order accurate solution of parabolic control-constrained problems. González Andrade, S.; Borzì, A. // Computational Optimization & Applications;Mar2012, Vol. 51 Issue 2, p835 

    A mesh-independent and second-order accurate multigrid strategy to solve control-constrained parabolic optimal control problems is presented. The resulting algorithms appear to be robust with respect to change of values of the control parameters and have the ability to accommodate constraints on...

  • Some Families of Directed Strongly Regular Graphs Obtained from Certain Finite Incidence Structures. Olmez, Oktay; Song, Sung // Graphs & Combinatorics;Nov2014, Vol. 30 Issue 6, p1529 

    We present many new directed strongly regular graphs by direct construction. We construct these graphs on the collections of antiflags of certain finite incidence structures. In this way, we confirm the feasibility of infinitely many parameter sets that was previously undetermined. We describe...

  • Travelling Waves for the Gross-Pitaevskii Equation II. B�thuel, Fabrice; Gravejat, Philippe; Saut, Jean-Claude // Communications in Mathematical Physics;Jan2009, Vol. 285 Issue 2, p567 

    The purpose of this paper is to provide a rigorous mathematical proof of the existence of travelling wave solutions to the Gross-Pitaevskii equation in dimensions two and three. Our arguments, based on minimization under constraints, yield a full branch of solutions, and extend earlier results...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics